# SDR IPXA11166263

- Difficulty date: April 2, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,916 hours, 7,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033210
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK LONGITUDINAL FLOOR SUPPORT STRUCTURE (UPPER TEE) AT Y1456 AND STA 1141 APPROX (5.3" FWD OF FR14) IS CORRODED.  REPAIRED MAIN DECK LONGITUDINAL FLOOR SUPPORT STRUCTURE (UPPER TEE) AT Y1456 AND STA 1141 APPROX (5.3" FWD OF FR14) IAW STA-SA EA 300-5310-01-A3047-I/R AND EO A300-5310-42458-A.
